Growth, motion and 1-parameter families of symmetry sets

J.W. Bruce, P.J. Giblin

Research output: Contribution to journalArticle

42 Citations (Scopus)
Original languageEnglish
Pages (from-to)179-204
JournalProceedings of the Royal Society of Edinburgh: Section A Mathematics
Volume104A
Publication statusPublished - 1986

Cite this

@article{800fd0884d594421831ed91547257627,
title = "Growth, motion and 1-parameter families of symmetry sets",
author = "J.W. Bruce and P.J. Giblin",
year = "1986",
language = "English",
volume = "104A",
pages = "179--204",
journal = "Proceedings of the Royal Society of Edinburgh Section A: Mathematics",
issn = "0308-2105",
publisher = "Cambridge University Press",

}

Growth, motion and 1-parameter families of symmetry sets. / Bruce, J.W.; Giblin, P.J.

In: Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Vol. 104A, 1986, p. 179-204.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Growth, motion and 1-parameter families of symmetry sets

AU - Bruce, J.W.

AU - Giblin, P.J.

PY - 1986

Y1 - 1986

M3 - Article

VL - 104A

SP - 179

EP - 204

JO - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

JF - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

SN - 0308-2105

ER -